# SDR CA130307008

- Difficulty date: March 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 16,713 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 31080481
- Condition: Chafed
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) UPON LANDING, THE CREW REPORTED TO MAINTENANCE THAT FUEL WAS LEAKING BY THE LT ENGINE LOWER COWLING FROM THE OIL TO FUEL HEATER.  MAINTENANCE REPLACED FUEL LINE BY ENGINE MOUNT THAT HAD CHAFED THROUGH.
